12-05-2003, 05:53 PM #1
developing gut while on test deca
Wuts up guys, I am on 500 mgs of test e and 350 mgs of deca a week as well as 25 mg of oral turinabol . I will be adding winny in the last 6 weeks. I have had good weight gains so far (10 lbs in 2 weeks) but I noticed I am a little bloated especially in the stomach area. I dont think its fat I just think my stomach is pushing out all the time bc its always full. Is this normal? I plan on cutting after this cycle so I dont really care if my bf goes up. Oh yea and I am also on 20 mg of nolva ed, and .25 mg of arimidex ed, I am very prone to gyno.
12-05-2003, 05:58 PM #2
well if ur using all those anti-es i would say its fat. 20mg of nolva stops bloat in its trax in most cases ! although u could be on the right track with the stomach thing u suggested !
12-05-2003, 06:28 PM #3
Same prob here, I don't think its too much water as I am taking 1.25mg femara EOD. Look at your diet again.
12-05-2003, 06:30 PM #4
SIT UPS. Crunches.
12-05-2003, 07:44 PM #5Originally Posted by bermich
12-06-2003, 09:01 AM #6Anabolic Member
Originally Posted by Peter
- Join Date
- Sep 2003
Last edited by Ntpadude; 12-06-2003 at 09:04 AM.
12-06-2003, 09:10 AM #7Associate Member
- Join Date
- Aug 2003
- new york
i find that cardio during my cycle gets rid of alot of bloat and usually keeps my stomach in check. alot of guys are afraid of cardio because they think it will coat them some lbs. i basiclly think it will only cost you useless water weight. and for me it is a mainstay in my routine. and i am naturally lean.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)